Continuous dependence for the Brinkman equations of flow in double-diffusive convection
MetadataShow full metadata
This paper concerns the structural stability for convective motion in a fluid-saturated porous medium under the Brinkman scheme. Continuous dependence for the solutions on the gravity coefficients and the Soret coefficient are proved. First of all, an a priori bound in L2 norm is derived whereby we show the solution depends continuously in L2 norm on changes in the gravity coefficients and the Soret coefficient. This estimate also implies that the solutions decay exponentially.
CitationTu, H., & Lin, C. (2007). Continuous dependence for the Brinkman equations of flow in double-diffusive convection. Electronic Journal of Differential Equations, 2007(92), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.